I do a fair amount of endurance exercises and regularly participate in races. I do hiking, road and mountain cycling and trail running. 18 months ago I had a hip bursitis injury and could not do any of these exercises for a period of 4 months. After 2 months or so I became very unhappy, got headaches and was not feeling well. My GP referred me to a psychiatrist, I was diagnosed with depression and started taking Cymbolta 60mg once a day. It worked like a miracle! Within a few days I stopped having the mentioned symptoms and was back to the way I was before my depression started. I highly recommend it. After 4 months of not exercising, I started training again and within 3 months got back to the same schedule of training that I did before my injury. The main problem is that I cannot get back to the same results that I did before the injury. Can Cymbolta be related to this?
Cymbalta can slow ya down. I was taking it for years with good results for the depression but it made me so very tired. I slept 12 - 14 hours a day. I am now on Pristiq and am sleeping a normal 8 hours a night. So it could be the Cymbalta. If you have bursitis, is the Cymbalta helping you with the pain? It did help my arthritis pain some.
When you say that you can't get back to the same results, but you are working out at the same schedule, what is the issue? Have you gained weight? I gained weight while on the Cymbalta too, but I wasn't watching what I ate as much as I am now, so it is hard to say if it was the Cymbalta or the diet I was consuming.
Hang in there and keep up the excellent exercise regimen, maybe you just need a little more time to reach your goals.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2011 • 1 answer
Posted 4 Oct 2011 • 2 answers
Posted 19 Jan 2012 • 2 answers
Posted 26 Apr 2013 • 2 answers
Posted 28 Jun 2016 • 1 answer